# SDR AALA20140831010

- Difficulty date: August 31, 2014
- Submitted: September 2, 2014
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 108,628 hours, 17,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN JUST AFT OF STATION 1241 BETWEEN STRINGERS 39 LT & 39 RT.  COMPLETED INSTALLATION OF TEAR STRAP, FILLER, DOUBLER, TRIPLER & SHEAR TIE IAW EA B767-53-036369 & SRM 53-00-01 REPAIR 29.
